Blog Break For The Summer…


Hey Folks,

I’m gonna take a blogging  break for the Summer. I’ve been blogging for almost 6 years now about GSK and Seroxat, and I think a breather is in order. Will be checking in on twitter from time to time. There’s over 250 posts in the archives, so plenty of interesting stuff there to check out if anyone is interested in the Seroxat Scandal. Have a nice Summer folks. See you all in the Autumn…

🙂

GSK- Seroxat/Paxil Documentary “Uninformed Consent”


There is a new Seroxat/Paxil documentary just hitting the film festival circuit in the U.S.

Keep an eye out for it.

It’s called ‘uninformed consent” and it looks like it’s going to be pretty damn good.

Uniformed Consent 64m

Directed by Shea Carney Los Angeles, CA

Uninformed Consent documents the deleterious, potentially permanent side effects of

SSRIs, the most pervasive class of anti-depressants, prescribed commonly for conditions

outside the realm of mental health, via the experience of the filmmaker and those

encountered in her attempt to understand how the use of the aforementioned drugs could

cause such devastation in not only her life, but the lives of so many unsuspecting others.

This journey of discovery reveals the mass fraud perpetrated on the general public and

medical community, which is largely uninformed about the dangers and questionable

efficacy of SSRIs, by the drug companies, by way of ghostwriting, falsified clinical trial

data, and financial incentives for prescribing physicians.

You or someone you know is taking an antidepressant.  
What you should know and what Big Pharma won’t tell you.

               San Antonio Film Festival

                 Santikos Bijou Cinema 

4522 Fredericksburg Road, San Antonio, TX-(210)734-4552

                June 20th, 2012, 3-5pm

Patientsville : Seroxat Patient Reports


http://www.patientsville.com/medication/seroxat2_side_effects.htm#reports

Showing 21 comments

  • G00037805

    I have been taking seroxat 20mg for over three weeks now and have been feeling very dizzy and nauseous, also I get severe headaches in the mornings

  • Maya

    Hi doctor , good morning
    My aunt is taking a seroxat 20 mg now being 25 days and she is asking if he can stop it

  • Khalid Saeed

    Whether the seroxat may be taken during pregnancy?

  • stanes

    been taking seroxat for 10 years , 20mg , how anyone can say this drug is not addictive is beyond me, suffered withdrawals numerous times , and not to say when i started this drug my symtoms went 100% worse…

  • norma

    i want to stop seroxat how i can doit?

  • gary campbell

    taking the the tablets no problems ,if i missed one no after effects felt great. now the doc has taken me off them different ball game , im angry , will argue with any one stressed out
    get annoyed at the smallest thing. before this would not have happened i was too layed back to carenothing bothered me now its like im back in londonderry refighting the irish war all over again at my time of life i cant be fighting anymore wars in my brain

  • Marty

    I have had my dose increased from 20mg to 30mg and am feeling restless and very uneasy.
    This was done three weeks ago.
    My partner has said that in my sleep I am shouting out loudly, arms and legs are all over the place, and is concerned
    Has this happened to anyone else, Im not in control of my emotions

  • Johnny

    I just had my first dose of Seroxat this morning (8am), and until now (9pm) i’m still dizzy and i have this feeling that i’m going to collapse. i guess i have to quit taking it starting tomorrow.

  • carol from essex

    I’ve been on seroxat 20 mg for years and I seem to have the same symptoms as you apart from the thought of death. mind you I am 63 so it is probably on it’s way to me anyhow. The weight and lack of motivation are definately what I have, whether one has to do with the other I don’t know. I wo der if perhaps I need to take more to lift me out of this. i

  • Nal

    I took yesterday seroxat cr 12.5 mg the reason was mild depression and anxiety..
    now I feel nausia and I vomit I cant eat and there is difficulty in sleeping..

  • thomas

    i wish i could get off seroxate ,i feel like my head is going to explode most of the time and if i miss a day without it i feel like the whole world is falling down around me not to mention feeling like i want to get sick.

  • liliane

    I feel tired all the time and i dream weird dreams ,feel sleepy all the day.

  • Mark

    I have been on seroxat for 10 years, trying to come off but the dizziness is bad. Gong from 10mg to 9.5mg. Half mg and bad dizziness. Has anyone used anything to help the dizziness?

  • claire

    i am on saroxat for 6 years and i find i talk fast and shout more i feel i want to do everything at once i am very alert on it and learn anything very quickly and i feel i am not at peace in my mind with it and i feel thinner on it as i am using up all my energy by doing things more faster and if i miss adose i feel like fussing in my head.

  • Martin

    I took Seroxat for three years. The drug made me suicidal, violent and I did’nt care who I hurt. Coming off the drug was a nightmare that I thought would never end. I control my depression by myself now and would advise anyone to think twice before taking this drug. Talking to people who understand is the best medicine to take for depression.

  • ann

    I’ve been on seroxat for 14yrs, It saved my life, but now I want to come off it and I’m really scared, I’ve read lots of bad things about the withdrawl,
    By the way my sex life went from great to nil.i do not have any sexual feelings at all, my memory is like, what did i just say, sometimes i can’t finish sentences because i’ve forgotten what i’m saying. I very rarely feel any kind of emotion. I fear nothing, I could say alot more about seroxat.
    Why am i still taking it, because i’m scared to try and stop it.
    People told me if it makes me feel ok keep taking it, I just want my normal life back, i think its too late.
    Do not start taking seroxat it does take over your life.

  • Jess

    I also agree with Adrian regarding violence. I became violent too. This never happened before or after I stopped taking the drug. It ought to be banned. Extremely dangerous! Please seek professional advice if you experience any sideaffects whatsoever. It nearly ruined my life, don’t let it ruin yours.

  • Jess

    I took seroxat for about 12 months in 2003-2004 for panic attacks and depression. Seroxat stopped me feeling any sort of emmotion whatsoever. As a result I put myself into extremely dangerous situations. I also became suicidal. My doctor took about 10 minutes listening to my problems before prescribing me the drug. The only thing them mentioned was not to stop it quickly, no other side effects. I was disgusted with them. I could have killed myself if I had not had family near me and my mum hadn’t looked into the drug in more detail. I would strongly advise against Seroxat use.

  • rita merhy

    it makes me calm cool ,without to mush anger,but when i try 2 stopped many things happen in body

  • kashif farooqui

    My name is kashif and i m taking seroxat 20mg since 5 month 1.5 pills daily, inclusive 0.5 pills two time ativan 1mg plz advice the side effect my doctors in agha khan hospitan pakistan city karachi propsed this tablest and also use omeparzole 20 mg for stomach two time daily.

  • Ahmad

    Hi my name is Ahmad and I’m taking Seroxat since 10 years now three pills daily, recently I reduced the dosage to one pill daily it took me three month to reach one pill a day, my question is taking Seroxst for many years affect my body and till how long I should take it.

Seroxat/Paxil isn’t promoted much anymore in Europe or the US…


And that’s mainly because the Seroxat Scam has long been exposed…

But it’s still being pushed and sold outside of the West…

In places such as Hong Kong…

I’m supposing that the far East is unaware of the controversy that surrounds this hideous medication?

http://www.gsk.com.hk/ProductPopUp.aspx?ID=89&ProductType=prescription